# SDR IPXA2020072258087

- Difficulty date: July 22, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA704911
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  FWD CARGO INTERCOSTAL, RT SIDE RAIL WAS CRACKED BETWEEN BS 6-30 TO 6-50.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-31-01.
